The Du Bois-Reymond Relation in the Calculus of Variations
Mathematische Annalen, Tome 109 (1934), pp. 746-755
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1934__109_159707,
author = {E.J. McShane},
title = {The {Du} {Bois-Reymond} {Relation} in the {Calculus} of {Variations}},
journal = {Mathematische Annalen},
pages = {746--755},
year = {1934},
volume = {109},
zbl = {0009.17001},
url = {http://geodesic.mathdoc.fr/item/MAN_1934__109_159707/}
}
E.J. McShane. The Du Bois-Reymond Relation in the Calculus of Variations. Mathematische Annalen, Tome 109 (1934), pp. 746-755. http://geodesic.mathdoc.fr/item/MAN_1934__109_159707/